×

Instabi-ity intervals of Hill’s equation. (English) Zbl 0121.31202


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] On the behavior of the solutions of linear periodic differential systems near resonance points, Contributions to the Theory of Nonlinear Oscillations, Vol. 5, 1960, pp. 55–89, Annals of Math. Studies, Princeton Univ. Press, Princeton.
[2] Erdélyi, Ann. Physik 19 pp 585– (1934)
[3] Hochstadt, Comm. Pure Appl. Math. 14 pp 749– (1961)
[4] and , Hill’s equation, I. General theory, New York Univ., Courant Inst. Math. Sci., Div. Electromagnetic Res., Rep. BR-32, 1957.
[5] Special Functions of Mathematical Physics, Holt, Rinehart and Winston, New York, N.Y., 1961. · Zbl 0102.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.